# SDR BJNA20111023003

- Difficulty date: October 23, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD EMERGENCY FLASHLIGHT AT L-1 DOOR INOPERATIVE.  DEFERRED IAW MEL 25-12-1, DMI 1011.  R & R EMERGENCY FLASHLIGHT BATTERY.
